Top Menu

Generic Drug Company Recalls Pain Medicine With Hydrocodone

/By

Generic drug company Watson Pharmaceuticals announced it is recalling two lots of a drug that contains hydrocodone and acetaminophen. The pills may contain doses of the medicines that are higher than intended, Reuters reports.

The voluntary recall follows a patient complaint that the pills were darker and thicker than usual. The recalled pills are supposed to contain 10 milligrams of hydrocodone and 500 milligrams of acetaminophen.

Too much hydrocodone can lead to sedation and breathing problems. Too much acetaminophen can cause liver damage, especially in patients who are taking other products containing acetaminophen, as well as patients with existing liver problems and those who have more than three alcoholic drinks a day.

In a news release, Watson said no reports of injuries related to the recalled products have been received to date.

1 Response to this article

  1. Avatar of Aubrey Madrona
    Aubrey Madrona / November 12, 2013 at 2:48 am

    It is also said that it shouldn’t be taken with Tylenol or Acetaminophen. Hydrocodone may be habit-forming and should be used only by the person it was prescribed for.

Leave a Reply

Please read our comment policy and guidelines before you submit a comment. Your email address will not be published. Thank you for visiting Drugfree.org


nine − 5 =

Disclaimer:
Reproduction in whole or in part of this publication is strictly prohibited without prior consent. Photographic rights remain the property of Join Together and the Partnership for Drug-Free Kids. For reproduction inquiries, please e-mail jointogether@drugfree.org.